# SDR DALA2021021600869

- Difficulty date: February 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,618 hours, 36,285 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3239 REJECTED TAKEOFF AT APPROX 80 KTS FOR LO ENG OIL PSI INDICATION ON #2 ENG. CORRECTIVE ACTION: SWAPPED SDAC 1 AND 2 PER A320 AMM 31-54. REMOVED .5 QTS FROM ENGINE 2 PER A320 AMM 12-13. PERFORMED ENGINE RUNS ON 1 AND 2 NO DEFECTS NOTED A/C OK FOR SERVICE. (7407934)
